# SDR COMA0460246

- Difficulty date: April 6, 2004
- Submitted: April 9, 2004
- Operation: Air carrier
- Aircraft: N518CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7816
- Aircraft time: 2,239 hours, 1,816 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 73031
- Part serial: 1177A
- Condition: Faulty
- Location: Hyd System
- Part time: 2,239 hours, 1,816 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5442 GEAR DISAGREE WARNING, MLG CYCLED BETWEEN UP AND INTRANSIT.  REPLACED HYDRAULIC RESERVOIR SYSTEM NR 3.
